MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 306601
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a smiths medical catheter was leaking from the hub was observed; requiring the catheter to be surgically removed.No adverse patient effects were reported.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
MDR Report Key10767629
Report Number3012307300-2020-10882
Device Sequence Number3525765
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public10351688071170
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2023
Device Model Number306601
Device Catalogue Number306601
Device Lot Number3981802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date11/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1